# SDR USAA2009070991768

- Difficulty date: June 23, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 62,990 hours, 28,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53475777206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - CORROSION ON LOWER SILL PLATE AT BULK CARGO DOOR AT FR62, S38R.  REPAIRED LOWER SILL PLATE AT BULK CARGO DOOR AT FR62, S38R IAW A320 SRM 53-41-49.
